Mathematical Programming

, Volume 28, Issue 2, pp 226–239

Pseudolinearity and efficiency

  • Kim Lin Chew
  • Eng Ung Choo

DOI: 10.1007/BF02612363

Cite this article as:
Chew, K.L. & Choo, E.U. Mathematical Programming (1984) 28: 226. doi:10.1007/BF02612363


First order and second order characterizations of pseudolinear functions are derived. For a nonlinear programming problem involving pseudolinear functions only, it is proved that every efficient solution is properly efficient under some mild conditions.

Key words

Nonlinear Programming Pseudolinearity Characterizations Efficiency Proper Efficiency 

Copyright information

© The Mathematical Programming Society Inc. 1984

Authors and Affiliations

  • Kim Lin Chew
    • 1
  • Eng Ung Choo
    • 2
  1. 1.National University of SingaporeSingapore
  2. 2.Simon Fraser UniversityCanada